# SDR HEEA0016053

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: 5A535024
- Condition: Seized
- Location: Air Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COMPRESSOR BEARING FROZEN UP.
